# SDR VTZA98301

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7007700301
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6454 - IAD-DTW - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO WEATHER RADAR WOULD NOT REMAIN ON A SELECTED RANGE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED WEATHER RADAR SCREEN, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
